# SDR 99UAL900117

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N397UA
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Engine: Ge CFM56*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 189983
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR UNSAFE LIGHT ILLUMINATED.  *S/D*  REPLACED LEFT MAIN LANDING GEAR UPLOCK SWITCH PER MM 32-61-21 AND WDM32-64-01.  PERFORMED OPS CK.  FOUND OK PER MM 32-61-21.
